# SDR IXXA201312040450

- Difficulty date: December 4, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 93,446 hours, 24,883 cycles
- Engine: Pwa JT3D*
- Engine time: 73,343 hours, 22,025 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 366
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF AT 1545Z NR 1 ENG LOW OIL PRESS LIGHT ILLUMINATED, PERFORMED APPROPRIATE CHECK LIST, LOW PRESS LIGHT STAYED ON SHUT ENG DOWN.  R & R NR 1 LOW OIL PRESS SWITCH IAW 79-32-2, SYS OPERATIONS CHECKED NORMAL IAW DACO DC8 MM 79-32-0 & ATI ERH 70.01GMM 3.124.  R & R NR 1 ENG OIL DIFF PRESS SW IAW DACO DC8 MM 79-33-1.  OPERATIONS NORMAL IAW DACO DC8 MM 79-33-0 & ATI ERH 70.01GMM 3.124 COMPLIED WITH.
